# SDR SWAA2021082627922

- Difficulty date: November 3, 2020
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 75,010 hours, 44,561 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING AFT FIXED TRAILING EDGE PANEL SEAL BRACKET CRACKED. / REMOVED AND REPLACED R/H AFT FIXED TRAILING EDGE PANEL SEAL BRACKET PER S.I.P.
